# SDR DALA2021100406063

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 70,481 hours, 26,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 2R DOOR WILL NOT ARM PROPERLY. CORRECTIVE ACTION: KNUCKLE KNOCKER PLACARD DRAGGING -- TRIMMED BURRS -- OPS NORMAL. (8050864)
